# SDR SWAA032720

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 55,950 hours, 41,907 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6582770
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT MLG ACTUATOR BEAM HANGER FWD MOUNT FITTING CRACKED.  REMOVED AND REPLACED HANGER MOUNT FITTING PER MM.
